Ask an expert
Question

27 Nov 2005

constipation
For the past couple of weeks now, I have had a problem with my stomach. I have always been very regular. My diet hasn't changed at all, but lately I just can't go, and when I do manage to go (after straining for almost an hour), it feels like I still need to do more, but the sraining is just in vain. I have now developed painful piles. Prune juice doesn't help a stich.

I am not sure what is causing this problem, but I am definitely not pregnant and I am sure it is not cancer. (I am too young). I've been taking prednisone be-tabs for an inflammatory condition involving my spinal cord. Could this be causing the problem ?

I really can't discuss this with my doctor, as I'd rather die than be examined.
Answer 408 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Embarrassed, your doctor will probably do nothing embarrassing, but you can try taking something like Laxette® before you visit him. If it doesn’t take care of the problem the best would be to see him. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote